Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itchy and reddish spots on face. Applied katialis for pimples. Is it allergic reaction ?

Hi.. I am currently having an itchy and reddish spots on my face. Last night, i applied katialis on my face because I heard it is effective for pimples . Then, just this morning, I woke up very disappointed!. Those affected areas turned reddish and itchy. It seems like I had an allergic reaction of katialis. The reddish spots are very noticeable and I m ashamed to go outside. Please help me with this. What should I do to make it subside faster? I am very worried about this. Thanks for any advice you can give.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  1676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
.yes it is allergic reation to the katalis.actually katalis may decrease the sweat over the applied area and may decrease pimples but sometimes it may cause dryness and cause redness and itching.apply the moisteriser twice daily can reduce dryness and erythema of the area.if not subsided apply flucort cream to decrease the rednessand make the skin normal.then apply epiduo ointment at night for short contact therapy can cure the pimples
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor